# SDR RAIA00103003

- Difficulty date: March 3, 2001
- Submitted: March 6, 2001
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145
- Aircraft serial: 145119
- Aircraft time: 3,742 hours, 3,055 cycles
- Engine: Allsn AE3007A
- Engine time: 3,742 hours, 3,055 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A
- Part serial: 310165
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 3,742 hours, 3,055 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

5285-IAD- DURING CRUISE NR 1 ENGINE SHUT DOWN IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE IAW EMB145 MAINTENANCE MANUAL.
